# SDR UIEA200700029

- Difficulty date: January 26, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 91,854 hours, 18,749 cycles
- Engine: Ge CF650E2
- Engine time: 87,776 hours, 15,737 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 665038062899
- Part serial: WYG16581
- Condition: Unserviceable
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE ROLLED BACK IN CLIMB TO 42.6 PERCENT N1, 663KGS/HR FUEL FLOW WOULD NOT RESPOND TO THROTTLE MOVEMENT TO ADD POWER.  LOW THRUST CONFIRMED BY HIGH STAGE LIGHT ON, BLEED VALVE CLOSED LIGHT ON.  REPLACED NR 3 MEC ,FUEL PUMP,AND CIT SENSOR.  ACCOMPLISHED TEST 5 MPA RUN PER AMM.
